Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniqueness of Ginzburg-Rallis models: The Archimedean case


Authors: Dihua Jiang, Binyong Sun and Chen-Bo Zhu
Journal: Trans. Amer. Math. Soc. 363 (2011), 2763-2802
MSC (2000): Primary 22E46; Secondary 11F70
Published electronically: December 21, 2010
MathSciNet review: 2763736
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the uniqueness of Ginzburg-Rallis models in the Archimedean case. As a key ingredient, we introduce a new descent argument based on two geometric notions attached to submanifolds, which we call metrical properness and unipotent $ \chi$-incompatibility.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E46, 11F70

Retrieve articles in all journals with MSC (2000): 22E46, 11F70


Additional Information

Dihua Jiang
Affiliation: School of Mathematics, University of Minnesota, 206 Church Street, S.E., Minneapolis, Minnesota 55455
Email: dhjiang@math.umn.edu

Binyong Sun
Affiliation: Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190, People’s Republic of China
Email: sun@math.ac.cn

Chen-Bo Zhu
Affiliation: Department of Mathematics, National University of Singapore, 2 Science Drive 2, Singapore 117543
Email: matzhucb@nus.edu.sg

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05285-7
PII: S 0002-9947(2010)05285-7
Keywords: Ginzburg-Rallis models, tempered generalized functions, descent
Received by editor(s): April 16, 2009
Received by editor(s) in revised form: December 22, 2009
Published electronically: December 21, 2010
Additional Notes: The first author was supported in part by NSF (USA) grant DMS–0653742 and by a Distinguished Visiting Professorship at the Academy of Mathematics and System Sciences, the Chinese Academy of Sciences
The second author was supported by NUS-MOE grant R-146-000-102-112 and by NSFC grants 10801126 and 10931006
The third author was supported by NUS-MOE grant R-146-000-102-112
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.